Vol. 305, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Liouville-type theorems for weighted $p$-harmonic $1$-forms and weighted $p$-harmonic maps

Keomkyo Seo and Gabjin Yun

Vol. 305 (2020), No. 1, 291–310
Abstract

In this paper, we obtain Bochner–Weitzenböck formulas for the weighted Hodge Laplacian operator acting on differential forms and more generally on vector bundle-valued weighted p-harmonic forms. Applying these formulas, we prove Liouville-type theorems for weighted Lq p-harmonic 1-forms and for weighted p-harmonic maps in a weighted complete noncompact manifold with nonnegative Bakry–Émery Ricci curvature, where q = 2p 2 or q = p.

Keywords
harmonic form, harmonic map, Liouville-type theorem, weighted manifold
Mathematical Subject Classification 2010
Primary: 53C20
Secondary: 58A10, 58E20
Milestones
Received: 30 April 2018
Revised: 17 February 2019
Accepted: 31 October 2019
Published: 17 March 2020
Authors
Keomkyo Seo
Department of Mathematics
Sookmyung Women’s University
Yongsan-gu
Seoul
South Korea
Gabjin Yun
Department of Mathematics
Myong Ji University
Cheoin-gu
Yong-In
South Korea